MathSciNet Relay Station
MathSciNet bibliographic data
MR432819 22E45 (17B35)
Abellanas, L.; Martínez Alonso, L. A general setting for Casimir invariants. J. Mathematical Phys. 16 (1975), 1580–1584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement